# SDR N6WA2016061902

- Difficulty date: June 19, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,353 hours, 19,976 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR CAUTION MESSAGE.  MDC CURRENT FAULTS FOUND MSG NOT SHOWING AT THIS TIME.  ACFT OK TO RETURN FOR SERVICE.
